

POLISH NATIONAL POWERBOAT

CHAMPIONSHIPS – TORUŃ 2015







rpeed on the water

EUROPEAN CHAMPIONSHIPS F4

ORTO

CIRCUIT INTERNATIONAL ORDINARY RACES:

OSY400

GT30

T550

NATIONAL CHAMPIONSHIPS GT15

TORUŃ / CHEŁMŻA 2015

SEPTEMBER 11-13, 2015

ADVANCE PROGRAM

1. Event – place, time

TORUŃ 2015 – POWERBOAT RACES **BUDOWLANI SPORT CLUB** 87-140 Chelmza, 3 Maja Street at Chelmzynskie Lake GPS: 53°11'21.5"N 18°36'59.8"E September 11-13, 2015

Organizer:

Classes and Championships:

2. Race Management

87-140 Chelmza, 3 Maja Street at Chelmzynskie Lake		
GPS: 53°11'21.5"N 18°36'59.8"E		
September 11-13, 2015		
The event is held in accordance with the UIM and the Polish F	ederation PZMWiNW r	ules.
Organizer:		. 0.
Polish Powerboat and Water Ski Association and		
Komitet Organizacyjny Zawodów Motorowodnych		r.de
Stowarzyszenie Klub Sportowy 51 Toruń		
Toruń, ul. Gardzielewskiego 16a/15		
87-100 Toruń, Polska		
Classes and Championships:	0' 67	
European Championships F4		
International Ordinary OSY400		
International Ordinary GT30	2	
International Ordinary T550		
National GT15		
Cup \$550		
	om soo	
Chairman of the organization	Wojciech Klarowski	Toruń
Races Organization	Szymczyk Janusz	Toruń
PR-Manager / Press	Andrzej Radomski	Piła
PR Manager	Łukasz Rutkowski	Toruń
Officer of the Day	Jerzy Wojewoda	Łódź
Dep. Officer of the Day	Remigiusz Nowak	Chodzież
Secretary of the Race	Katarzyna Stańczak	Poznań
Chairman of the International Jury	Szymon Nowak	Chodzież
Technical Commission	Jakub Czajka	Poznań
Timekeeping	Mirosław Marek	Żnin

The International Jury:

The international jury will be composed of the Jury Chairman, the UIM commissioner and all officially appointed representatives of each competing country (in writing, authorized and signed by the appropriate NA). Each jury member can represent only one country (UIM Art. 402.01.1).

3. Venue and Course:

TORUŃ 2015 POWERBOAT RACES AT CHELMZYNSKIE LAKE IN CHELMZA, Chelmza 87-140, Polska.

Course:4(3-Junior) buoys, anti-clockwise direction.Length of lap:1500 (945-Junior) meters.Water allowed for:20 boats.

4. Klasy i Mistrzostwa, biegi:

Class	No. of Heats	Laps	Total	Distance each
F4	4	start + 10	11 laps	0.85+10*1.5 = 15.85 km
OSY400	3	start + 4	5 laps	0.85+4*1.5 = 6.85 km
GT30	3	start + 9	10 laps	0.85+9*1.5 = 1 <mark>4.35</mark> km
T550	3	start + 9	10 laps	0.85+9*1. <mark>5 = 14</mark> .35 km
Cup \$550	3	start + 7	10 laps	0.85+7 *1 .5 = 11.35 km
GT15 + JT250	3	start + 5	6 laps	0.85+5*0.945 = 5.575 km

5. Conducting of Races

The races are conducted in accordance with:

- UIM Circuit Rules 2015,
- supplementary regulations that may be issued at the Drivers Briefing,
- this Advance Program.

Penalty for destroying a buoy is Euro 200 each.

Start: Jetty start (UIM Art. 307)

Re-Start: In accordance with UIM Art. 311

6. Entries

To be send to the Organizer:

Komitet Organizacyjny Zawodów Motorowodnych

Stowarzyszenie Klub Sportowy 51 Toruń

Toruń, ul. Gardzielewskiego 16a/15

87-100 Toruń, Polska

Tel: + 48 692 819 762

Email: rejestracja@motorowodny-torun.pl

Limit date for entries: **September 7, 2015**. Late entry – till the date of the event may be accepted after decision of the Organizer.

Entries are to be made on the enclosed official entry form. The entry forms must be signed personally by the driver. Entries from foreign participants must be authorized by their National Association (with stamp/signature on the Entry Form). Entries of participants, less than 18 years old, must be signed by the parents or a guardian.

7. Scrutineering / Documents

• Friday afternoon and Saturday, September 12, 2015, 08:00 – 10:00.

Registration of documents takes place in the race-office. Every driver has to hand over his / her valid racing license to the race office staff. He / she will get it back at the end of the event. Besides drivers must personally submit the following documents:

• International driver's license valid for 2015.

• Insurance documents pursuant to item 11 of this regulation.

Before the practice is started, each boat with its engine must be presented to the Technical Officers together with the following items:

- Valid measurements certificate and for F4 a mandatory logbook.
- Protecting helmet (UIM Art. 205.07).
- Life jacket (UIM Art. 205.06) and clothing protection (UIM Art. 205.11). Note, the protective plate presence for no-cockpit boats.
- Paddle, if required.

The driver's card, to be obtained in the Race Office, shall be handed over to the Officers who will keep it. Alterations of the engine suspension and the steering equipment are subject to a new control procedure. After any accident (practice, race) the crashed boat must be presented to the technical control again!

Every driver is committed to fix a sticker of the event sponsor in a well visible space on the left and the right side of his boat.

Post-race technical checking.

After each race the first three boats in the classification must be presented to the Technical Officers (parc fermé). Additional boats may be claimed by the Officers.

8. Noise Level

According to UIM Art. 504.

9. Practice

Please see enclosed schedule. Practice course = race course. *Entry/Exit through the Entry/Exit Zones only.* See attached sketch.

10. Driver's briefings

The attendance at the driver's briefings is mandatory. The driver's briefings will held in the paddock. For time, please see schedule.

a. Alcohol test (Art. UIM 205.02.02)

- b. Drug control
- c. Doping test

The organizer reserves the right to carry out doping tests in accordance with UIM rule book.

11. Insurances

All drivers have to be properly insured – UIM Art. 205.09. The Organizers <u>require every driver to buy</u> <u>the local mandatory policy</u> which covers the following:

- Civil Liability (CL) costs up to 100.000 PLN, excluding damages to the sport equipment raised from any accident on the water.
- Personal injuries (PI) up to 100.000 PLN.
- Medical treatment (MT) costs for foreign drivers up to 160.000 PLN.

Cost of the policy for national drivers PLN 115 (CL+PI), and for foreign drivers PLN 120 (CL+MT).

Not buying the policy results in not allowing talking part in the Event.

Boats and vehicles within the paddock are not insured by the organizer and are there at the owner's risk.

12. Responsibility

Every Participant (driver, owner, team member) takes part in the Event at his/her own risk. He/She is fully responsible in aspects of the law and for any losses caused by himself in such a range which is not excluded in the presented Rules.

13. Responsibility of the Organizer

The organizer have the right, to change the rules presented and even to cancel the Event, if the circumstances causing such a decision happen:

- Due to reasons out of the Organizer control,
- Due to safety reasons of authorities orders.

In any other aspects the Organizer is responsible within a range which has not been excluded in the Rules.

12. Reservations

The organizer have the right, to cancel or interrupt races or individual heats wholly or partly if the weather conditions or the safety of the drivers make this necessary, or to postpone or cancel the race for compelling reasons. Minimum number of starters is 5. In case when there is a lower number of starters decision to run or not the class stays with the Organizer. The organizers are entitled to reject drivers without giving reasons.

13. Classification

Art. UIM 318, 311

14. Prizes

Art. UIM 322.02.

The Organizer supply trophies for the first 3 drivers in all classes.

15. Protests

Protest fee: **Euro 80** (UIM Art. 403.02). Protests against timekeeping and collective protests are not authorized.

16. Supplementary Regulations

The organizer has the right to issue further regulations in addition to this Program, which are as binding as these regulations. The interpretation of these regulations is exclusively in the hands of the Officials. Their decision is binding.

17. Accommodation

Every driver shall make the reservation for his accommodation on his own. Tourist class hotels are located in the vicinity. Better class within the distance up to 3 km. The Organizer will take all demands sent by e-mail, fax or mail and fix places at required dates. Approximate cost of accommodation out of the Event is Euro 15 – 50 per person, per night, depending on hotel class. Camping next to the venue is possible at no cost. Daily meals available at the cost of **35 PLN** (approx. Euro 10) on early demand to the Organizer.

Available HOTELS

Restauracja – Hotel Imperium Dawid Brodzki

ul. Mickiewicza 5, 87-140 Chełmża Recepcja: +48 56 675-21-07 wew. 32 Rezydent hotelu – Dawid Brodzki: +48 604 419 821 E-mail: hotel-imperium@wp.pl

HOTEL***IMPERIUM BEACH RESORT – MIRAKOWO

http://hotel-imperium.pl/ Tumska Przystań Sp. z o.o. ul. Tumska 12a, 87-140 Chełmża nawigacja: N 53° 11' 10" E 18° 36' 48" tel. 56 675 45 83 fax 52 561 04 61 info@tumskaprzystan.pl

Ośrodek Wypoczynkowy Grodno

Mirakowo 53 87-140 Chełmża e-mail: pro-hurt@wp.pl Tel. 601 621 466, 601 812 986

FGH KASKADA S.C. RUBBENS Hotel SPA Restauracja

87-148 Łysomice, ul. Toruńska 10a tel.: +48 56-678-31-15, +48 56-678-31-16, tel. +48 606-112-744 fax: +48 56-678-31-05 e-mail: recepcja@rubbens.pl

Hotel Monet:

tel.: +48 56-678-30-15, +48 56-678-30-16, tel. +48 602-728-744 e-mail: recepcjamonet@rubbens.pl

Hotel ibis budget Ks Jerzego Popiełuszki 2a 87-100 Toruń 56 657 60 01 accorhotels.com

Hotel Bulwar Bulwar Filadelfijski 18 Toruń 56 623 94 00 hotelbulwar.pl

18. Victory Ceremony and Prize Giving Ceremony

The prize giving ceremony takes place beside of the paddock. The participants are requested to appear to the prize giving ceremony in appropriate clothing.

19. Fuel

The organizer will not supply fuel. Fuel tests as UIM Art. 508.

20. General

- Participants, who injure during the event, must report this to the race office immediately. He/she
 must fill in the according forms for the insurance and to give a written description of the details
 which lead to the injury. Additionally, race doctor must document the injury and give a copy of
 the document to the race office immediately. All drivers and crew members have to wear clean,
 respectable clothing. Closed shoes are mandatory as well.
- Drivers are requested positioning their boats in the class designated areas within the pits.
- The boat assembling station / area must be covered underneath the boat with a liquid wastesoaking pad. The place must be kept clean all the time. Waste disposal bags and trashcans must be used. Each driver is responsible for his own disposal of environmental pollution waste (pads, cleaning cloth, waste oil) there is no discard of environmental pollution waste at the track possible.
- It is strictly forbidden to have meals with camping equipment (grill, barbeque etc.) in the pits.
- The moving of vehicles inside the paddock is permitted.
- Friday all the day;
- Saturday only from 07.00 am to 08.30 and 30 minutes after the last heat of the day;
- Sunday from 08.00 to 08.45 and after the prize giving ceremony.

Jerzy Wojewoda

(Sędzia Główny) Łódź, August 2015



Schedule 2015

All announced times are without obligation. Every driver must orientate to the classes which are to start. He/she is responsible for an accurate appearance on the jetty by his/her own. The organizer will not give separate announcements. In case of weather problems or bad weather forecasts the organizer reserves the right to postpone the schedule. In that case the end of the event could be at about 20:00 on the respective day.

	Friday, 11.09.2015	
16:00 - 19:00	Documents and technical control	all classes
19:00 - 21:00	Official Opening ceremony at Torun main Market	all participants,
	Place. Buses will deliver all participants to Torun and	OBLIGATORY
	back. Obligatory for all, who wish may travel with	
	his/her boat, entry allowed to the official place.	
	Saturday, 12.09.2015	
08:00 - 10:00	Documents and technical control	all classes
08:00	Drivers briefing	all classes
08:30	Free training – 45 min	F4
09:15	Free training – 20 min	GT15+JT250
09:35	Free training – 20 min	\$550
09:55	Free training – 20 min	OSY400
10:25	Free training – 30 min	T550/GT30-
10:55	Free training – 20 min	GT30
11:15	Time trial – 60 min	F4
12:15	Time trial – 15 min	GT15+JT250
12:30	Time trial – 15 min	\$550
12:45	Time trial – 15 min	OSY400
13:00	Time trial – 15 min	T550/GT30
13:15	Time trial – 15 min	GT30
13:30	Time trial – 15 min	GT15+JT250
13:45	Reserved	
14:00	Other attractions	
	14.00 – 15.00 Lunch break	
	Heats No. 1	
From 15:00	Heat 1	F4
	Heat 1	GT15+JT250
	Heat 1	\$550
	Heat 1	OSY400
	Heat 1	T550
	Heat 1	GT30
	Heats No. 2	
From 17:30	Heat 2	F4
	Heat 2	GT15+JT250
	Heat 2	\$550
	Heat 2	OSY400
	From 20:00 – other attractions, all particip	ants

Sunday, 13.09.2015		
09:00	Drivers briefing	All classes
09:15	Free training – 45 min	F4
10:00	Free training – 20 min	GT15+JT250
10:20	Free training – 20 min	S550
10:40	Free training – 20 min	OSY400
11:00	Free training – 30 min	T550/GT30
	12:00 – 13:00 Lunch break	
	Heats No. 2/3	
From 13:00	Heat 3	F4
	Heat 2	T550
	Heat 2	GT30
	Heat 3	GT15+JT250
	Heat 3	\$550
	Heat 3	OSY400
	Heats No. 3/4	
From 15:30	Heat 4	F4
	Heat 3	T550
	Heat 3	GT30
	Post-race control	
17:30	Prize giving ceremony – at Main market Place	All participants - OBLIGATORY
	in Torun. Buses will deliver all participants	
	both ways. Those who wish are welcome with	
	their boats, free entry to the official place.	

....eir boats, free entry to

POWERBOAT RACES TORUŃ/CHELMZA 2015

Komitet Organizacyjny

Stowarzyszenie Klub Sportowy 51 Toruń

Toruń, ul. Gardzielewskiego 16a/15

87-100 Toruń, Polska

tel: +48 692 819 762

e-mail: rejestracja@motorowodny-torun.pl

Toruń / Chelmza 2015			
	Powerboat Races September 11-13, 2015		
	Entry Form		
	Closing date: September 7, 2015		
	Driver		
Family and first			
name			
Class			
Start No.			
Date and place of			
birth			
Place of residence,			
country			
Blood group			
	Boat		
Designer/Manufacture	ir 🛛		
Year of make			
Engine			
Manufacturer and seri	al		
number			

I hereby confirm that the information contained herein is correct. I will conform to the rules and regulations of the U.I.M., National Authority and Local Organizer. I assure that all members of my teams, its sponsors, and other such acquainted persons will be governed by the same rules as previously expressed. By signing this Entry Form, the driver confirms that participation in the above mentioned events for him/her and any other person connected or being the member of his/her team is under their own risk and responsibility.

Date	Signature
Date	Signature of legal guardian if driver under 18 years (if necessary)

Every entering driver or his/her legal guardian has to sign a liability form at the documents control in the Race Office.

Download from: www.motorbootrennsport.de